MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR MINI SCREWS; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR MINI SCREWS; GAUGE,DEPTH
Model Number 319.11
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used in a veterinary case - no patient information will be reported.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a veterinary procedure, the tip of the depth gauge was broken off.Procedure was successfully completed without any surgical delay.Fragments of the broken device were generated with unknown additional intervention and no patient consequence.This report is for one (1) depth gauge for mini screws.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4: lot h3, h4, h6: product code: lot number: l622984 date of manufacture: november 7, 2017.No ncrs were found related to this lot.Visual inspection: the depth gauge f/scr ø1.5+2 meas-range up-t(p/n: 319.110-us, lot #:l622984) was returned and received at us customer quality (cq).Upon visual inspection, the tip of the depth gage is observed to be broken.No other issues were identified with the returned components of the device.Device failure/defect identified? yes service and repair evaluation: the customer reported the tip of the depth gauge were broken off.The repair technician reported tip is broken.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Dimensional inspection: the dimensional inspection could not be performed due to post manufacturing damage.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed: current and manufactured revisions.Complaint confirmed? yes, the tip of the depth gage was broken.Hence confirming the allegation.Investigation conclusion the complaint condition is confirmed for the depth gauge f/scr ø1.5+2 meas-range up-t(p/n: 319.110-us, lot #:l622984).During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DEPTH GAUGE FOR MINI SCREWS
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11974495
Report Number2939274-2021-02868
Device Sequence Number3404247
Product Code HTJ
UDI-Device Identifier10886982190024
UDI-Public(01)10886982190024
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319.11
Device Catalogue Number319.11
Device Lot NumberL622984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer07/07/2021
07/08/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/08/2021
07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1